# SDR CA010912010

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Engine Support
- Part time: 18,071 hours, 16,099 cycles
- Component: Engine Support, Bombdr, 60135006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF ASB 601R-53-61-059 FOUND UPPER WEB OF ENGINE SUPPORT BEAM CRACKED NEAR L & RBL 9.0 AT FS 640. ALSO FOUND HOLES IN SUPPORT ANGLE CRACKED AT RBL 7.5 AND 8.5 (FOUND BY NDT). ALSO FOUND 1/2 INCH CRACK IN LOWER WEB NEAR RBL 36.20 IN THE FWD INBOARD COARNER OF THE ACCESS PANEL LANDING. LHS AT LBL 36.20 PREVIOUSLY REPAIRED IAW REO 601R-53-61-327.REPAIRED IAW REO 601R-53-61-345 (UPPER AN LOWER WEBS) AND REO 601R-53-61-428. INSTALLED REO 601R-53-61-366 (BOTH SIDES).
